IDEAS home Printed from https://ideas.repec.org/a/spr/aistmt/v50y1998i3p587-601.html
   My bibliography  Save this article

On Number of Occurrences of Success Runs of Specified Length in a Higher-Order Two-State Markov Chain

Author

Listed:
  • Masayuki Uchida

Abstract

No abstract is available for this item.

Suggested Citation

  • Masayuki Uchida, 1998. "On Number of Occurrences of Success Runs of Specified Length in a Higher-Order Two-State Markov Chain," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 50(3), pages 587-601, September.
  • Handle: RePEc:spr:aistmt:v:50:y:1998:i:3:p:587-601
    DOI: 10.1023/A:1003537831046
    as

    Download full text from publisher

    File URL: http://hdl.handle.net/10.1023/A:1003537831046
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Ling, K. D., 1988. "On binomial distributions of order k," Statistics & Probability Letters, Elsevier, vol. 6(4), pages 247-250, March.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Martin, Donald E.K., 2006. "A recursive algorithm for computing the distribution of the number of successes in higher-order Markovian trials," Computational Statistics & Data Analysis, Elsevier, vol. 50(3), pages 604-610, February.
    2. R. L. Shinde & K. S. Kotwal,, 2008. "Distributions of scan statistics in a sequence of Markov Bernoulli trials," Metron - International Journal of Statistics, Dipartimento di Statistica, Probabilità e Statistiche Applicate - University of Rome, vol. 0(2), pages 135-155.
    3. Kiyoshi Inoue & Sigeo Aki, 2003. "Generalized binomial and negative binomial distributions of orderk by thel-overlapping enumeration scheme," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 55(1), pages 153-167, March.
    4. K. Kotwal & R. Shinde, 2006. "Joint distributions of runs in a sequence of higher-order two-state Markov trials," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 58(3), pages 537-554, September.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:aistmt:v:50:y:1998:i:3:p:587-601. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.